Sorry to keep asking so many questions but at the moment we don't have a nurse we can contact. What happens if you are on hormone injections and you are on holiday when the injection is due. Will the hospital do it before you go, even if it is close to...
Hi all, my husband has now completed chemotherapy and radiotherapy and is having 6 monthly hormone injections for at least 3 years. We had a follow up appointment with the oncologist last week and all that was said was that the PSA was lower than it had...
Good morning, my husband will have his results today from a bone and CT scan that he had a few weeks ago. The PSA has reduced quite significantly, which is great so I’m hoping that means good news on the scans, just keeping everything crossed
Hello i originally posted as my husband had a PSA of 225 and on DRE was referred urgently to oncology. He is 57 years old. He was quickly started on two weeks of Bicalutamide then a Prostap injection and a further week of Bicalutamide. Only symptoms...
Nothing is normal and everything thing seems like IAM in a panic. Husband started on bicalutamide tablets last Tuesday and was told that he needed an injection 2 weeks later as the tablets could cause a rush of testosterone and make the cancer worse ...
Hi, does anyone suffer from aching leg joints since taking Enzalutamide? I have been taking it for about 8 months now and my dosage has been reduced to 120 milligrams due to the effects of fatigue but not sure it causes the joint pain. Thanks
I’ve managed to survive my hot flushes for 12 months, just being a “bloke” and refusing to be beaten. But they seem to be occurring more now than anytime in the last 9 months. I’m probably having about 6 to 10 a day that make me stop or wake me up. Others...
Hi Bit of background. I am the wife. Hubby is just 51. PSA 31 and MRI showing suspicious areas. Biopsy this week. Honestly this isn't looking good is it? As if life isn't hard enough.
After many hrs of thinking and reading chats here decided on surgery, waiting date but who knows if this will.prove to be the correct decision.... seems get the bugger out and see
I have had my treatment of hormone therapy, which finished about six months ago. Whilst on it I had Cyproterone which controlled my hot flushes. When I stopped the treatment I stopped taking Cyproterone so that I could get my testosterone back. This...
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2026 © Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 3rd Floor, Bronze Building, The Forge, 105 Sumner Street, London, SE1 9HZ. VAT no: 668265007